Alert archive / Kansas / Flash Flood Warnings in 2008
Flash Flood Warning 22, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jun 12, 2008, 8:42 PM CDT for Chase County, Kansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2008, 8:42 PM CDT (01:42 UTC)
- Expired
- Jun 13, 2008, 12:32 AM CDT
- In force
- 4 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Chase County, KS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 1.7 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2525 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1445 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 12.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KICT 130143
FFWICT
KSC017-130545-
/O.NEW.KICT.FF.W.0022.080613T0142Z-080613T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
842 PM CDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHASE COUNTY IN CENTRAL KANSAS.
* UNTIL 1245 AM CDT.
* AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
DOPPLER RADAR ESTIMATED 2 AND 3 INCHES OF RAIN HAVE FALLEN ACROSS
THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES
POSSIBLE ACROSS SOUTHERN CHASE COUNTY.
* LOCATIONS WITHIN THE WARNING INCLUDE...
CEDAR POINT...COTTONWOOD FALLS...ELMDALE...HYMER...MATFIELD
GREEN...SAFFORDVILLE...STRONG CITY...WONSEVU...BAZAAR.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
LAT...LON 3809 9635 3809 9683 3834 9684 3834 9681
3851 9682 3852 9635
TIME...MOT...LOC 0142Z 180DEG 0KT 3765 9710
$$
DARMOFAL2 follow-up statements
000
WGUS53 KICT 130147 CCA
FFWICT
KSC017-130545-
/O.COR.KICT.FF.W.0022.080613T0142Z-080613T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
842 PM CDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHASE COUNTY IN CENTRAL KANSAS.
* UNTIL 1245 AM CDT.
* AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
DOPPLER RADAR ESTIMATED 2 AND 3 INCHES OF RAIN HAVE FALLEN ACROSS
THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES
POSSIBLE ACROSS SOUTHERN CHASE COUNTY.
* LOCATIONS WITHIN THE WARNING INCLUDE...
CEDAR POINT...COTTONWOOD FALLS...ELMDALE...HYMER...MATFIELD
GREEN...SAFFORDVILLE...STRONG CITY...WONSEVU...BAZAAR.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
THIS REPLACES THE PREVIOUS FLOOD WARNING FOR CHASE COUNTY.
LAT...LON 3809 9635 3809 9683 3834 9684 3834 9681
3851 9682 3852 9635
TIME...MOT...LOC 0142Z 180DEG 0KT 3765 9710
$$
DARMOFAL000
WGUS73 KICT 130532
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1232 AM CDT FRI JUN 13 2008
KSC017-130542-
/O.CAN.KICT.FF.W.0022.000000T0000Z-080613T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHASE KS-
1232 AM CDT FRI JUN 13 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CHASE COUNTY...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3809 9635 3809 9683 3834 9684 3834 9681
3851 9682 3852 9635
TIME...MOT...LOC 0532Z 180DEG 0KT 3765 9710
$$
LAWSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 6:58 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 12, 6:58 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 658 PM CDT THU JUN 12 2008 .AVIATION... FOR 00Z TAFS...MAIN AVIATION CONCERN THROUGH THE NEXT 24 HOURS WILL BE STORM CHANCES. STORMS ONCE AGAIN FIRED ALONG THE COLD FRONT WHICH IS SITUATED JUST NORTH OF THE KANSAS TURNPIKE. JUST LIKE LAST NIGHT THESE STORMS QUICKLY BECAME SEVERE. THESE STORMS ARE EXPECTED TO PERSIST THROUGH MUCH OF THE EVENING HOURS AS THEY SLOWLY PROGRESSES SOUTHEAST. THROUGH 03Z KICT WILL HAVE THE BEST SHOT TO EXPERIENCE STORMS...SOME POSSIBLY SEVERE. AFTER 03Z THIS AREA OF STORMS WILL START TO AFFECT SOUTHEAST KANSAS(KCNU). AFTER 12Z THIS ACTIVITY WILL BE CONFINED TO LOCATIONS SOUTHEAST OF THE TURNPIKE. && .PREV DISCUSSION... /ISSUED 309 PM CDT THU JUN 12 2008/ DISCUSSION... MAIN FORECAST CONCERNS ARE SEVERE WEATHER CHANCES AGAIN THIS AFTERNOON AND EVENING...THEN HEAVY RAIN FOR TONIGHT AND INTO FRIDAY IN SOUTH CENTRAL AND SOUTHEAST KANSAS. TONIGHT: THE COLD FRONT HAS BEEN MEANDERING THROUGH THE DAY...MOVING A FEW MILES NORTH...THEN A FEW MILES SOUTH...ETC. EXPECTATION IS THAT STORMS WILL DEVELOP ALONG THE FRONT AND AFFECT MUCH OF SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING. DEEP SHEAR INCREASES TO AROUND 60 KNOTS ACROSS SOUTH CENTRAL KANSAS THIS EVENING AND EVEN ACROSS SOUTHEAST KANSAS DEEP SHEAR IS OVER 40 KNOTS...SUFFICIENT FOR SUPERCELLS. MLCAPE VALUES COULD BE OVER 4000 ACROSS PARTS OF SOUTHEAST KANSAS AS WELL. EARLY ON THIS EVENING...DISCRETE SUPERCELLS WITH HAIL...WIND...HEAVY RAINFALL AND PERHAPS SOME ISOLATED TORNADOES WILL BE THE MAIN THREAT. LATER (AFTER 03Z OR SO) THE THREAT WILL SHIFT TO MAINLY HEAVY RAINFALL AND FLOODING. WARM CLOUD DEPTHS ARE 3000 TO 4000 KM AND PLENTY SUFFICIENT FOR HEAVY RAINFALL. AREAS EAST OF THE TURNPIKE HAVE RECEIVED QUITE A BIT OF PRECIPITATION ALREADY THE PAST COUPLE WEEKS...AND SOILS ARE STILL SATURATED. WITH THE STORMS CONTINUALLY AFFECTING THE SAME AREAS...CONFIDENCE IS HIGH THAT THERE WILL BE SOME FLOODING. WE WILL EXPAND THE FLOOD WATCH WEST TO THE TURNPIKE AND START IT EARLIER (00Z). HOWEVER...BE AWARE THAT THE HEAVIEST RAINS ARE EXPECTED OVERNIGHT. FRIDAY-SATURDAY: RAIN WILL LIKELY LINGER THROUGH MUCH OF THE DAY ACROSS SOUTHEAST KANSAS...BUT SHOULD NOT BE SIGNIFICANT. PRECIPITATION WILL BE EAST OF THE AREA BY FRIDAY EVENING...AND SKIES WILL BE SUNNY FOR SATURDAY AND ALLOW FOR SOME OF THE MOISTURE TO EVAPORATE. TEMPERATURES SHOULD BE ABLE TO CLIMB ABOVE NORMAL FOR THIS TIME OF YEAR WITH THE STRONG SUNSHINE...BUT DEPENDING HOW MUCH PRECIPITATION OCCURS THESE TEMPERATURES MAY NEED TO BE LOWERED SOME. SUNDAY-WEDNESDAY: ANOTHER SURFACE FRONT PUSHES SOUTHEAST ON SUNDAY AND INTO MONDAY...BRINGING THE NEXT CHANCES FOR THUNDERSTORMS. THERE IS SOME LOW LEVEL FRONTOGENESIS ACROSS THE AREA DURING THIS TIME....AND SHEAR AND INSTABILITY ARE ENOUGH FOR POTENTIALLY SEVERE STORMS. WE DID INCREASE PRECIPITATION CHANCES ESPECIALLY ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA ESPECIALLY SUNDAY NIGHT THROUGH MONDAY NIGHT. TUESDAY AND WEDNESDAY SHOULD BE DRY WITH SURFACE HIGH PRESSURE IN CONTROL...ALTHOUGH THERE ARE SOME SMALL CHANCES FOR THUNDERSTORMS ACROSS CENTRAL KANSAS EACH EVENING WITH NORTHWEST FLOW ALOFT. CONFIDENCE IS MODERATE FOR SUNDAY INTO MONDAY...BUT LOWER FOR TUESDAY AND WEDNESDAY GIVEN THE NORTHWEST FLOW. SCHRECK AVIATION... FOR THE 18Z TAF SUITE...A QUASI-STATIONARY FRONT FROM NEAR EMPORIA TO WICHITA WILL BE THE FOCUS FOR CONVECTION...SOME SEVERE...LATE THIS AFTERNOON THROUGH THE EVENING HOURS. THE FRONT WILL MOVE SOUTH AS A COLD FRONT TONIGHT. MAINLY VFR CONDITIONS...WITH MVFR CIGS AND VSBYS EXPECTED IN AND NEAR CONVECTION THROUGH 12Z-14Z FRI MORNING. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 65 82 59 87 / 90 40 10 10 HUTCHINSON 62 83 58 87 / 80 20 10 10 NEWTON 63 83 58 87 / 90 30 10 10 ELDORADO 65 82 58 86 / 100 40 10 10 WINFIELD-KWLD 67 81 60 87 / 100 50 10 10 RUSSELL 59 84 56 89 / 20 10 10 10 GREAT BEND 59 84 57 89 / 30 10 10 10 SALINA 59 84 57 89 / 50 10 10 10 MCPHERSON 61 83 58 87 / 70 10 10 10 COFFEYVILLE 67 81 60 87 / 100 80 10 10 CHANUTE 67 81 59 86 / 100 80 10 10 IOLA 66 81 58 87 / 100 80 10 10 PARSONS-KPPF 67 81 59 87 / 100 80 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR KSZ053-069>072-083- 092>096-098>100. &&
Hazardous weather outlook, Jun 12, 3:33 PM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 333 PM CDT THU JUN 12 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-132045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 333 PM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A RISK FOR SEVERE THUNDERSTORMS WILL EXIST LATE THIS AFTERNOON AND EVENING...ESPECIALLY ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. LARGE HAIL AND DAMAGING WINDS CAN BE EXPECTED FOR AREAS SOUTH OF A LYONS TO ROXBURY TO LOST SPRINGS LINE. HOWEVER THERE APPEARS TO BE A GREATER RISK FOR VERY LARGE HAIL IN EXCESS OF GOLF BALL SIZE...STRONG DAMAGING WINDS IN EXCESS OF 70 MPH...AND A FEW TORNADOES...ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. THIS AREA IS GENERALLY SOUTH OF A HUTCHINSON TO COTTONWOOD FALLS LINE...AND NORTH OF A CEDAR VALE TO ERIE LINE. ADDITIONALLY...HEAVY RAINFALL COULD RESULT IN FLOODING...ESPECIALLY THROUGH PARTS OF SOUTH CENTRAL AND SOUTHEAST KANSAS LATER THIS EVENING AND TONIGHT. SEE THE LATEST FLOOD WATCH FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL LINGER ACROSS PARTS OF SOUTH-CENTRAL AND SOUTHEAST KANSAS FRIDAY AND FRIDAY NIGHT. A FEW OF THE STORMS COULD BE STRONG WITH HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS TO 50 MPH IN PARTS OF SOUTHEAST KANSAS. ALSO HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE IN THAT AREA INTO FRIDAY AFTERNOON. THUNDERSTORMS ARE EXPECTED SUNDAY AFTERNOON THROUGH MONDAY. AT THIS TIME IT APPEARS THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BE SEVERE. STAY TUNED TO LATER OUTLOOKS FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION CAN BE EXPECTED FROM LATE THIS AFTERNOON THROUGH THE EVENING...ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP SCHRECK/KED/ELDER
In the hours before
Local storm report, Jun 12, 7:13 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
713 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL 5 NNE NORWICH 37.52N 97.83W
06/12/2008 E2.00 INCH KINGMAN KS TRAINED SPOTTER
A FEW 2 INCH HAIL STONES. MOST WAS AROUND 1 INCH.
&&
CDBLocal storm report, Jun 12, 7:16 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
716 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM TORNADO 5 SE COTTONWOOD FALLS 38.32N 96.48W
06/12/2008 CHASE KS TRAINED SPOTTER
BRIEF TOUCHDOWN
&&
KEDLocal storm report, Jun 12, 7:22 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
722 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL SE NORWICH 37.46N 97.84W
06/12/2008 E1.00 INCH KINGMAN KS TRAINED SPOTTER
&&
CDBLocal storm report, Jun 12, 7:26 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
726 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TORNADO 6 SSW COTTONWOOD FALLS 38.29N 96.58W
06/12/2008 CHASE KS TRAINED SPOTTER
DELAYED REPORT FROM STORM CHASER. TIME ESTIMATED.
&&
KEDSpecial weather statement, Jun 12, 8:09 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 809 PM CDT THU JUN 12 2008 KSZ070-130200- GREENWOOD- 809 PM CDT THU JUN 12 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR GREENWOOD COUNTY... AT 807 PM CDT...STRONG WINDS ASSOCIATED WITH A STRONG THUNDERSTORM WERE INDICATED EAST CASSODAY...OR 21 MILES NORTHWEST OF EUREKA...AND MOVING EAST AT 28 MPH. WINDS 50 TO 60 MPH WINDS ARE EXPECTED WITH THIS STROM IN EXTREME NORTHWEST GREENWOOD COUNTY. HOWERTON
Local storm report, Jun 12, 8:38 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
838 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL HAYSVILLE 37.57N 97.35W
06/12/2008 E1.00 INCH SEDGWICK KS AMATEUR RADIO
REPORTED A HALF MILE NORTH 71ST AND SENECA.
0835 PM HAIL HAYSVILLE 37.57N 97.35W
06/12/2008 E1.75 INCH SEDGWICK KS LAW ENFORCEMENT
&&
CDBThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:09 PM CDT | Areal Flood Warning | ICT | Marion | 3 hr |
| Jun 12, 7:13 PM CDT | Tornado Warning | ICT | Chase | 22 min |
| Jun 12, 7:22 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 53 min |
| Jun 12, 7:27 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 63 min |
| Jun 12, 7:57 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 63 min |
| Jun 12, 8:14 PM CDT | Areal Flood Warning | ICT | Harvey, Sedgwick | 3 hr |
| Jun 12, 8:17 PM CDT | Tornado Warning | ICT | Chase, Greenwood | 58 min |
| Jun 12, 8:27 PM CDT | Areal Flood Warning | ICT | Butler | 4 hr |
| Jun 12, 8:29 PM CDT | Tornado Warning | ICT | Sedgwick | 34 min |
| Jun 12, 8:50 PM CDT | Tornado Warning | ICT | Butler | 55 min |
| Jun 12, 9:11 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 64 min |
| Jun 12, 9:31 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Sedgwick, Sumner | 59 min |
| Jun 12, 9:39 PM CDT | Areal Flood Warning | ICT | Butler | 33 hr |
| Jun 12, 9:45 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 60 min |
| Jun 12, 9:57 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Elk, Greenwood | 78 min |
| Jun 12, 11:02 PM CDT | Areal Flood Warning | ICT | Elk, Greenwood | 6 hr |
| Jun 12, 11:13 PM CDT | Areal Flood Warning | ICT | Sedgwick | 3 hr |
| Jun 12, 11:53 PM CDT | Areal Flood Warning | ICT | Allen, Neosho, Wilson, Woodson | 9 hr |
| Jun 13, 2:07 AM CDT | Areal Flood Warning | ICT | Sedgwick | 11 hr |
| Jun 13, 2:08 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 54 min |
| Jun 13, 2:20 AM CDT | Flash Flood Warning | ICT | Elk, Greenwood | 10 hr |
| Jun 13, 2:29 AM CDT | Flash Flood Warning | ICT | Wilson | 10 hr |
| Jun 13, 2:29 AM CDT | River Flood Warning | ICT | Allen, Neosho | 7 hr |
| Jun 13, 2:29 AM CDT | River Flood Warning | ICT | Neosho | 42 hr |
| Jun 13, 2:29 AM CDT | River Flood Warning | ICT | Labette, Neosho | 66 hr |
| Jun 13, 2:29 AM CDT | River Flood Warning | ICT | Labette | 3 days |
| Jun 13, 2:40 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 65 min |
| Jun 13, 2:56 AM CDT | River Flood Warning | ICT | Wilson | 41 hr |
| Jun 13, 2:56 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 3 days |
| Jun 13, 2:56 AM CDT | River Flood Warning | ICT | Montgomery | 4 days |
| Jun 13, 2:57 AM CDT | River Flood Warning | ICT | Wilson | 41 hr |
| Jun 13, 3:21 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 54 min |
| Jun 13, 4:02 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 58 min |
| Jun 13, 4:51 AM CDT | Flash Flood Warning | ICT | Allen, Neosho, Woodson | 6 hr |
| Jun 13, 4:56 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 34 min |
| Jun 13, 9:37 AM CDT | River Flood Warning | ICT | Butler, Cowley | 53 hr |
| Jun 13, 9:37 AM CDT | River Flood Warning | ICT | Cowley | 19 hr |
| Jun 13, 9:37 AM CDT | River Flood Warning | ICT | Sumner | 19 hr |
| Jun 13, 9:37 AM CDT | River Flood Warning | ICT | Cowley | 24 hr |
| Jun 13, 10:28 AM CDT | Areal Flood Warning | ICT | Allen, Neosho, Woodson | 21 hr |
| Jun 13, 12:03 PM CDT | Areal Flood Warning | ICT | Elk, Greenwood | 31 hr |
| Jun 13, 12:25 PM CDT | Areal Flood Warning | ICT | Wilson | 20 hr |
| Jun 13, 12:55 PM CDT | Areal Flood Warning | ICT | Sedgwick | 6 hr |
| Jun 13, 1:58 PM CDT | Areal Flood Warning | ICT | Montgomery | 29 hr |
| Jun 13, 3:41 PM CDT | Areal Flood Warning | ICT | Cowley | 27 hr |
Nearby
Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.